Weak Type ( 1, 1 ) Estimates of Maximal Truncated Singular Operators

Xuan Thinh Duong, Lixin Yan

    Research output: Chapter in Book/Report/Conference proceedingConference proceeding contribution

    Original languageEnglish
    Title of host publicationProceedings of the Centre for Mathematics and Its Applications
    EditorsXuan Thinh Duong, Alan Pryde
    Place of PublicationCanberra
    PublisherAustralian National University
    Pages46-56
    Number of pages11
    Volume41
    ISBN (Print)0731552059
    Publication statusPublished - 2003
    EventInternational Conference on Harmonic Analysis and Related Topics - North Ryde, NSW
    Duration: 14 Jan 200218 Jan 2002

    Conference

    ConferenceInternational Conference on Harmonic Analysis and Related Topics
    CityNorth Ryde, NSW
    Period14/01/0218/01/02

    Cite this

    Duong, X. T., & Yan, L. (2003). Weak Type ( 1, 1 ) Estimates of Maximal Truncated Singular Operators. In X. T. Duong, & A. Pryde (Eds.), Proceedings of the Centre for Mathematics and Its Applications (Vol. 41, pp. 46-56). Canberra: Australian National University.